# SDR IPXA2022041616150

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 111,964 hours, 18,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 39161
- Condition: Inoperative
- Location: Main Deck - Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FUALT - FOUND M/D EMERGENCY LIGHT INOP AT STA 690 EXIT LIGHT REVIEW COMPLETED
